# SDR AALA202204187521

- Difficulty date: April 16, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 23,046 hours, 8,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT  REPORTS DOOR 2R ARMING HANDLE IS LOOSE. ADJUSTED ARMING HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
